Nitrofurantoin Mono Mcr 100 For Staph Infection Related Utis

4 Replies Updated



Conversation Starter

Ed Says:


My doctor told me that Cipro or Bactim are very good for treating UTIs caused by E-Coli, but that Nitrofurantoin Mono_MCR is better than the other two for treating UTIs caused by staph infection. Can you tell me any more about this.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Ed! How are you?

What else do you want to know about it?

It is as simple as your doctor stated, different antibiotics are sometimes better at treating different things. It doesn't mean that the others can't be used, if necessary or if someone is allergic to the preferred choices, but it may take longer and be more difficult to eradicate the infection.

They may all cause common side effects, such as nausea, dizziness, non-allergic skin rash and diarrhea.

REPLYSHAREREPORT
Was this helpful?      1  
2
Rob59 Says:

Yes Ed, those are good. I found for just E. coli the microdanton works best, for me.

REPLYSHAREREPORT
Was this helpful?      0  
3
Kalina Says:
via mobile

Sometimes you hav to ask as many questions as the dr if yur blessesd enuff to understand n the dr acually cares n has time for his patients that in reality keep him employed but lol not funny another experience i was put on cipco for a uti or kidney infect n finished the medicine well ended up by ambulance to the er n transferred from one hosp after6hr to anoither one50 miles aeay n went thruhgh allthe same yest cat scans3total u n4 ekgs 2 chest xrays n 4 dif iv.sthey kept me 1 n ahalf days n released me sicker than wen i went in n released me sending me home on the same cipro antibiotic i had allready taken wen my infection got worse??? Do tell but my one dr tild me prior atime back wen i had same problel that my body imune system developed a resistance to it so here i go again with a bandaid till the next eppisode but sometimes if yur doctor does research n pays attention to yur case they notice this can happeni apologise ihavnt had to much luckwih drs here in Oklahoma but im sure there out there i do habe a awsime primary care dr but the kidney dr.s ive had the worse luck now im toldto gi to Ok University tht does giv me hope so i pray u get to feeln better

REPLYSHAREREPORT
Was this helpful?      0  
4
Beverly Says:
via mobile

I was prescribed 100 mg Nitrofurantoin for a UTI on May 12. I finished the twice daily prescription of 14 pills and on May 19 an itchy rash is on the top of my feet, my legs and arms. It’s miserable! I’m giving this a few days to go away, I put some gold bond lotion on it last night and corn starch this morning and am wearing loose fitting cotton long sleeved T shirt and loose fitting cotton sweatpants. I was going to try Aquaphor cream if it gets worse. Does anyone have remedies for the itch?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Nitrofurantoin mono mcr 100 mg for uti
Hello, I was previously prescribed ciprofloxacin, for a uti caused by ecoli. After this didn't work, went back to th... 3 replies
nitrofurantoin mono mac sinus infection
Is this drug effective in treating a sinus infection? ## Hello, Jawbone! How are you? Nitrofurantoin is an antibiotic th... 3 replies
Yes I was released from the hospital with a severe UTI infection and Nitrofurantoin Mono/Mac
Upon being release, not only did/do I have this severe, I believe the Dr, called it, UTI infection, but I have 2 other i... 4 replies
Nitrofurantoin for an infection in the finger
Can you use nitrofurantoin for an infection in the cuticle of a finger if there is a little pus? ## Has it been prescrib... 1 reply
nitrofurantoin for throat infection?
is nitrofurantoin useful for throat infection?? ## Nitrofurantoin is an antibiotic. It is usually used in treating urina... 1 reply
Can nitrofurantoin be used for a tooth infection?
I have wisdom teeth that cracked and I haven't got them pulled out. Now the ones in front of my wisdom teeth cracked... 1 reply
nitrofurantoin mono mcr 100 mg
How long after first dosage can you get result from the burning feeling ## Hi Ann, Unfortunately I can't offer a cle... 3 replies
nitrofurantoin mono mcr 100
i use these pills for kindey inffection if i stop usin them wat will happen ## If you don't finish the full course o... 2 replies
nitrofurantoin mono mcr 100 prolonged use
i was given this drug for a uti for 1 week.how long can i safely continue this drug i f the symptoms are not completely ... 1 reply
nitrofurantoin mono mcr 100 side effects
after taking this medication for 4 days my wife feels weak and shakey she has the same side effects after wearing a nitr... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 May 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA